# SDR ASAA2019041979042

- Difficulty date: April 17, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 12,266 hours, 4,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 44,016 hours, 14,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL AT CRUISE AT 34000 THE CABIN CLIMB GUAGE SHOWED +/- 500 FPM. LEFT DUCT PRESSURE FLUCTUATED FROM 45/40 PSI. R DUC WAS STEADY AT 45 PSI. LEVEL AT 24000 CABIN CLIMB SHOWED +/- 300 FPM. GROUNDED - YES. DURING CHECK FOUND #1 TCV FLUCTUATING (OPEN/CLOSE) CAUSING +/- 200 FPM CABIN ALTITUDE REF FIM 21-33 TASK 802. REMOVED AND REPLACED L/H PACK TCV REF B737-900 AMM 21-51-10. OPS AND BITE CK GOOD. NO LEAKS. NO FAULTS ON DCPC #1 OR #2. REPEATED AIRCRAFT CABIN LEAK CKS REF AMM 05-51-91. NO LEAKS. OPS CKS GOOD. NO CABIN ALT RATE FLUCTUATIONS.
